# SDR WX0A2021072673796

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 47,470 hours, 32,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 004545
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN EMERGENCY PWR SUPPLY 12WL FAILED CIDS EPSU TEST. / REMOVED & REPLACED RT CABIN EPSU & OPS CHECK GOOD IAW AMM 33-51-38."
